# SDR 20001114SH001

- Difficulty date: March 20, 1999
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N835AB
- Make and model: Airbus A310-325
- Aircraft serial: 650
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 887673
- Part serial: MX520742
- Condition: Overheated
- Location: Hydraulic System
- Part time: 18,459 hours, 5,198 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

EN ROUTE, PILOT HAD A YELLOW HYD SYS LOW PRESSURE.  SYS TURNED OFF REMAINDER OF FLIGHT.  INVEST FOR HYD PUMP, FOUND PUMP OVERHEATED, INTERNAL PARTS DAMAGED.  SKYDROL BURNED INSIDE PUMP, CREATING DEPOSITS.  CLEANING IMPOSSIBLE.  PUMP SWAPPED.  ENG ANALYSIS OF FLUID REVEALED NO CHEMICAL CONTAMINATION.
